Hello,

I'm 25 years old (female) and have just finished a 14 day H pylori treatment. I was put on 500mg of Flagyl and Clarithromycin as well as 30mg of Prevacid twice a day (so basically 2000mg of antibiotics and 60mg of Prevacid a day) I was also put on Promethazine to be able to get through the treatment due to the nausea. A few days after, I took one 150mg tablet of Diflucan to be sure I didn't have oral thrush (cuz I did develop a thick coating on my tongue) It's been about a week since I've finished the treatment, and I've noticed my stomach is out of sorts. I mostly seem to have symptoms of reflux and indigestion (sour taste in mouth, slight yellow coating on tongue, occasionally a scratchy throat, and possibly regurgitation?) I also get gas and a lot of rumbling in my intestines if I eat something that is a little bit heavy. Sometimes I get an uncomfortable fullness if I eat something that may be a bit rough on my stomach (like chocolate) I'm hearing that it's normal to have this sort of thing happen after finishing the treatment, I'm guessing because of how harsh it is. But I'm wondering if I need to talk to my doctor about it. I'm wondering if I'm having 'rebound' acid reflux because I was on Prevacid for 2 weeks. I've never taken a PPI before save for during the treatment. Helico_expert, if you can help me out or provide advice/reassurance, I'd be really grateful for it.

Please help

I didn't find the right solution from the internet.

References:

https://www.helico.com/forums/viewtopic.php?t=205628

Product Video Studio

Thank you